Alert archive / Florida / Gale Warnings in 2011

Gale Warning 9, NWS Jacksonville, FL

December 10, 2011

NWS Jacksonville, FL issued this gale warning at Dec 10, 2011, 7:20 PM EST. It took effect at Dec 11, 2011, 9:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2011, 7:20 PM EST (00:20 UTC)
In effect from
Dec 11, 2011, 9:00 AM EST
Expired
Dec 12, 2011, 3:00 AM EST
In force
18 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WHUS72 KJAX 110020
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EST SAT DEC 10 2011

AMZ470-111400-
/O.EXT.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/
/O.NEW.KJAX.GL.W.0009.111211T1400Z-111212T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
720 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST MONDAY.

* WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE
  TO 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS SUNDAY. WINDS
  WILL DECREASE TO 20 TO 25 KNOTS MONDAY. SEAS WILL BUILD TO 7 TO
  10 FEET ON SUNDAY AND DECREASE TO 5 TO 7 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-472-474-111400-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
720 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS TO
  GALE FORCE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SEAS WILL
  BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 6 TO 8 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
5 follow-up statements
081 
WHUS72 KJAX 110900
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 AM EST SUN DEC 11 2011

AMZ470-111700-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/
/O.CON.KJAX.GL.W.0009.111211T1400Z-111212T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
400 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
EST MONDAY...

* WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE 
  TO 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS SUNDAY. WINDS 
  WILL DECREASE TO 20 TO 25 KNOTS MONDAY. SEAS WILL BUILD TO 7 
  TO 10 FEET ON SUNDAY AND DECREASE TO 5 TO 7 FEET TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-472-474-111700-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
400 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS 
  TO GALE FORCE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SEAS 
  WILL BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 6 TO 8 
  FEET TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SANDRIK
585 
WHUS72 KJAX 111410
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EST SUN DEC 11 2011

AMZ470-112215-
/O.EXP.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/
/O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
910 AM EST SUN DEC 11 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS AND WAVES...NORTHEAST WINDS 30 KNOTS...WITH FREQUENT GUSTS
  TO GALE FORCE. WINDS WILL DECREASE TO 20 TO 25 KNOTS BY MONDAY.
  SEAS 8 TO 10 FEET...DECREASING TO 6 TO 8 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-472-474-112215-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
910 AM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE
  FORCE THROUGH TONIGHT. SEAS 7 TO 10 FEET...DECREASING TO 6 TO 9
  FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
219 
WHUS72 KJAX 111931
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EST SUN DEC 11 2011

AMZ470-120445-
/O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
231 PM EST SUN DEC 11 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

* WINDS AND WAVES...NORTHEAST WINDS 25 TO 30 KNOTS...WITH FREQUENT
  GUSTS TO GALE FORCE TONIGHT. WINDS WILL DECREASE TO 20 TO 25 KNOTS BY
  MONDAY. SEAS 9 TO 12 FEET...DECREASING TO 6 TO 8 FEET BY MONDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-472-474-120445-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
231 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE
  FORCE TONIGHT. SEAS 8 TO 11 FEET...DECREASING TO 6 TO 9 FEET
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
446 
WHUS72 KJAX 120301
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EST SUN DEC 11 2011

AMZ470-120800-
/O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
1001 PM EST SUN DEC 11 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS...WITH FREQUENT GUSTS
  TO GALE FORCE. WINDS WILL DECREASE TO 20 TO 25 KNOTS MONDAY.
  SEAS 9 TO 12 FEET...DECREASING TO 6 TO 8 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-472-474-121415-
/O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1001 PM EST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST
TUESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE
  FORCE TONIGHT. SEAS 7 TO 10 FEET...DECREASING TO 6 TO 8 FEET 
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
324 
WHUS72 KJAX 120828
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 AM EST MON DEC 12 2011

AMZ470-122100-
/O.EXP.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/
/O.EXB.KJAX.SC.Y.0047.000000T0000Z-111214T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
328 AM EST MON DEC 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* WINDS AND WAVES...NORTHEAST WINDS 20 KNOTS. SEAS 8 TO 10 FEET...
  DECREASING TO 6 TO 8 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-122100-
/O.EXT.KJAX.SC.Y.0047.000000T0000Z-111213T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
328 AM EST MON DEC 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND WAVES...NORTHEAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8
  FEET...DECREASING TO 4 TO 6 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ472-474-122100-
/O.EXT.KJAX.SC.Y.0047.000000T0000Z-111214T0900Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
328 AM EST MON DEC 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS TO
  GALE FORCE EARLY MONDAY. SEAS 9 TO 12 FEET...DECREASING TO 6 TO
  9 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 10, 2:28 PM EST, 4 hours 52 minutes earlier.

Area forecast discussion, Dec 10, 2:28 PM EST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST SAT DEC 10 2011

.SYNOPSIS...
RADAR SHOWS PERSISTENT LIGHT RAIN SINCE EARLY THIS MORNING OVER
GAINESVILLE. AMOUNTS HAVE BEEN EXTREMELY LIGHT...THUS NO FLOODING
PROBLEMS EXPECTED. FROM SATELLITE IMAGERY THE POSITION OF THE JET
STREAM IS NOTED ALONG THE GULF COAST ACRS SOUTH GA THEN NE ALONG
THE EAST COAST WITH CONSIDERABLE CLOUDINESS SOUTH OF THE JET. AT
THE SURFACE...STRONG HIGH PRESSURE IS LOCATED OVER THE CENTRAL
MISSISSIPPI VALLEY AND TROUGH IS NOW EAST OF OUR WATERS.

&&

.SHORT TERM...
UPPER JET WILL LIFT NEWD TONIGHT WITH SWLY FLOW ALOFT WILL
MAINTAINING MID/HIGH CLOUDS OVER THE REGION. ALSO THE PRESSURE
GRADIENT WILL INTENSIFY AS THE SURFACE HIGH ADVANCES EASTWARD.
BREEZY WINDS WILL CONTINUE ALONG THE COAST OVERNIGHT BECOMING
WINDY SUNDAY MORNING. EXPECTING A LAKE WIND ADVISORY FOR SUNDAY
AND POSSIBLY OTHER COASTAL HAZARD PRODUCTS FOR THE BLUSTERY CONDS.

ANOTHER UPPER SHORT WAVE WILL AFFECT THE AREA SUNDAY AFTN THROUGH
MONDAY AFTN. THE NAM SHOWS AN INVERTED SURFACE TROUGH DEVELOPING
OVER THE COASTAL WATERS DURING THIS TIME FRAME...AND THIS WILL
KEEP A STRONG NELY FLOW ALONG THE COAST. MODELS ARE SHOWING
HIGHER RAIN CHANCES ESPECIALLY SUN NIGHT INTO EARLY MON. HAVE
BUMPED POPS UP QUITE A BIT AND NOW HAVE LIKELY POPS FOR THE EAST
COAST. RAIN TAPERS OFF MON AFTERNOON AND EVENING WITH ONLY
ISOLATED SHOWERS LATE MON NIGHT.

TEMPERATURES WILL BE COOLER AGAIN TONIGHT WITH QUITE A GRADIENT
FROM UPR 30S N TO MID 50S S...THEN A LITTLE WARMER ACRS THE NORTH
PORTION THE REMAINING NIGHT. CLOUDS AND COOL NELY WINDS WILL KEEP
MAX TEMPS MAINLY IN 50S/60S SUN-MON ALTHO THE SRN TIER SHOULD
REACH LOW 70S.

&&

.LONG TERM...TUESDAY THROUGH SATURDAY...
DRIER PATTERN IS PROGGED FOR THE EXTENDED PERIOD WITH MAINLY AN
ONSHORE FLOW AND TEMPERATURES REBOUNDING INTO THE 70S DURING THE
DAYS. BY THURSDAY NIGHT THE MIN TEMPERATURES WILL BE IN THE 50S
ACRS THE AREA. NORTHEASTERLY FLOW WILL CONTINUE BREEZY CONDS
ALONG THE COAST TUESDAY...THEN DECREASING AS HIGH PRESSURE TO THE
NORTH WEAKENS. MODELS SHOW A FRONT APPROACHING LATE FRIDAY AND
WEAKENING OVER THE AREA. AT THIS TIME RAIN CHANCES APPEAR MINIMAL.

&&

.AVIATION...

HIGH PRESSURE WILL REMAIN TO THE NORTH OF THE REGION THROUGHOUT
THIS 18Z TAF PERIOD...RESULTING IN A NORTHEAST LOW LEVEL FLOW.
THIS FLOW WILL CONTINUE TO KEEP MOISTURE IN THE FORM OF CLOUDS AND
A FEW SHOWERS ACROSS AREA TAF SITES...WITH PREVAILING MVFR CLOUD
COVER EXPECTED. KGNV IS EXPECTED TO HAVE A PERIOD OF IFR AND LOWER
CONDITIONS TONIGHT WITH AMPLE LOW LEVEL MOISTURE. SURFACE WINDS
WILL GENERALLY BE NORTH TO NORTHEAST THIS TAF PERIOD...BECOMING
GUSTY NEAR THE COAST SUNDAY MORNING.

&&

.MARINE...

NORTHEAST FLOW WILL STRENGTHEN OVER THE NEXT DAY OR SO...AS HIGH
PRESSURE TO THE NORTH REMAINS. THIS WILL RESULT IN INCREASED WIND
SPEEDS...AND SUBSEQUENTLY HIGHER SEAS. HAVE EXTENDED THE MWW INTO
TUESDAY...AS EXPECTING WAVES TO CONTINUE AT ADVISORY LEVELS. A
PERIOD OF WIND GUSTS TO GALE FORCE WILL BE POSSIBLE SUNDAY INTO
SUNDAY NIGHT. A GALE WARNING MAY BECOME NECESSARY FOR SUNDAY
AFTERNOON OVER THE OFFSHORE WATERS.

RIP CURRENTS:  DUE TO INCREASED ONSHORE FLOW A HIGH RISK OF RIP
CURRENTS IS EXPECTED SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  39  56  43  61 /  10  30  40  40
SSI  50  58  53  63 /  20  40  50  50
JAX  48  63  53  69 /  20  40  60  50
SGJ  57  68  60  72 /  30  60  60  60
GNV  48  67  54  72 /  20  40  50  40
OCF  54  72  57  74 /  30  40  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EST TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     OUT 20 NM.

&&

TRABERT/STRUBLE
Hazardous weather outlook, Dec 10, 2:22 PM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EST SAT DEC 10 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
222 PM EST SAT DEC 10 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS THIS AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

INCREASING NORTHEASTERLY WINDS WILL BRING A MODERATE RISK OF RIP
CURRENT AT THE BEACHES. REFER TO THE SURF ZONE FORECAST FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LOCAL NOR'EASTER CONDITIONS WILL DEVELOP ALONG THE EAST COAST SUNDAY
THROUGH MONDAY. STRONG ONSHORE WINDS AND INCREASING SEAS WILL
PRODUCE AN ELEVATED RISK OF RIP CURRENTS SUNDAY THROUGH WEDNESDAY.
GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE COASTAL WATERS SUNDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ/MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 3:39 AM ESTLake Wind AdvisoryJAXFlagler, Nassau24 hr
Dec 11, 5:23 AM ESTRip Current StatementJAXFlagler, Nassau62 hr
Dec 11, 1:36 PM ESTSpecial Marine WarningJAX54 min
Dec 11, 5:27 PM ESTSpecial Marine WarningJAX48 min

Nearby

Gale Warnings in Florida, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.